# SDR SIMA20150113004

- Difficulty date: January 13, 2015
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 37,538 hours, 34,250 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ELEC BURNING SMELL IN COCKPIT.  PERFORMED GVI OF COCKPIT & ELEC PANELS & FWD E BAY, NO DEFECTS NOTED.  NO EVIDENCE OF ELEC FAULTS.
